MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO MONITOR (GVM); LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO MONITOR (GVM); LARYNGOSCOPE, RIGID
Model Number 0570-0338
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received by verathon, however; at the time of the report the device has not been evaluated.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope video monitor (gvm), the screen was flickering.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The reported glidescope video monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned video monitor and was able to confirm the reported image failure.When connecting the customer's glidescope video monitor to known, good, test verathon equipment, the image was intermittent.Upon visual inspection, the tsr observed corrosion on the monitor's connector pins.The customer's video monitor failed verathon's device functionality testing.The tsr replaced the monitor's back shell and was no longer able to recreate the intermittent image issue.Upon completion of the evaluation and repair, the glidescope video monitor was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for any ongoing trends.

Brand Name
GLIDESCOPE VIDEO MONITOR (GVM)
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key17730372
Report Number9615393-2023-00166
Device Sequence Number20367129
Product Code CCW
UDI-Device Identifier00879123003331
UDI-Public010087912300333111180724
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0338
Device Catalogue Number0570-0338
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown